# SDR REXA2016090701687

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 18,624 hours, 18,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 4 EMERGENCY CEILING LIGHTS ARE INOPERATIVE.  REF W/O 1013379, CARD NR 9000-0020.  R & R NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKS GOOD.
